- -

Products of formations of finite groups

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

  • Estadisticas de Uso

Products of formations of finite groups

Mostrar el registro sencillo del ítem

Ficheros en el ítem

dc.contributor.author Ballester Bolinches, Adolfo es_ES
dc.contributor.author Calvo Lopez, Clara es_ES
dc.contributor.author Esteban Romero, Ramón es_ES
dc.date.accessioned 2013-01-25T11:22:09Z
dc.date.available 2013-01-25T11:22:09Z
dc.date.issued 2006-05-15
dc.identifier.issn 0021-8693
dc.identifier.uri http://hdl.handle.net/10251/19042
dc.description This paper has been published in Journal of Algebra, 299(2):602-615 (2006). Copyright 2006 by Elsevier. http://dx.doi.org/10.1016/j.jalgebra.2006.01.003 es_ES
dc.description.abstract [EN] In this paper criteria for a product of formations to be X-local, X a class of simple groups, are obtained. Some classical results on products of saturated formations appear as particular cases. es_ES
dc.description.sponsorship This research is supported by Grant MTM2004-08219-C02-02, from MEC (Spain) and FEDER (European Union). The second author has been supported by a predoctoral grant from MEC (Spain).
dc.language Inglés es_ES
dc.publisher Elsevier es_ES
dc.relation.ispartof Journal of Algebra es_ES
dc.rights Reconocimiento - No comercial - Sin obra derivada (by-nc-nd) es_ES
dc.subject Finite group es_ES
dc.subject X-local formation es_ES
dc.subject Omega-local formation es_ES
dc.subject Formation product es_ES
dc.subject.classification MATEMATICA APLICADA es_ES
dc.title Products of formations of finite groups es_ES
dc.type Artículo es_ES
dc.identifier.doi 10.1016/j.jalgebra.2006.01.003
dc.relation.projectID info:eu-repo/grantAgreement/MEC//MTM2004-08219-C02-02/ES/ESTRUCTURA NORMAL Y ARITMETICA DE LOS GRUPOS II/ es_ES
dc.rights.accessRights Abierto es_ES
dc.contributor.affiliation Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada es_ES
dc.contributor.affiliation Universitat Politècnica de València. Instituto Universitario de Matemática Pura y Aplicada - Institut Universitari de Matemàtica Pura i Aplicada es_ES
dc.description.bibliographicCitation Ballester Bolinches, A.; Calvo Lopez, C.; Esteban Romero, R. (2006). Products of formations of finite groups. Journal of Algebra. 2(299):602-615. https://doi.org/10.1016/j.jalgebra.2006.01.003 es_ES
dc.relation.publisherversion http://dx.doi.org/10.1016/j.jalgebra.2006.01.003 es_ES
dc.description.upvformatpinicio 602
dc.description.upvformatpfin 615
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 2 es_ES
dc.description.issue 299 es_ES
dc.contributor.funder Ministerio de Educación y Ciencia


Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro sencillo del ítem